The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (833 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 4, 1991, pp. 541–550
DOI: 10.4171/ZAA/475

Published online: 1991-12-31

Über den $p$-Modul eines mehrfach zusammenhängenden Vierecks und quasikonforme Abbildungen

Siegfried Kirsch[1]

(1) Universität Halle-Wittenberg, Germany

Two principles of variation to characterize univalent $p^{–1}$-analytical functions, which map a manifold connected quatrilateral on a certain rectangle with horizontal slits, are derived. Several connections between these quasiconformal mappings for various $p$ are concluded.

Keywords: Quasiconformal mappings, $p$-modul of a quatrilateral with holes, variational inequalities

Kirsch Siegfried: Über den $p$-Modul eines mehrfach zusammenhängenden Vierecks und quasikonforme Abbildungen. Z. Anal. Anwend. 10 (1991), 541-550. doi: 10.4171/ZAA/475